Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took asmitha for heavy bleeding. Missing periods. Is it normal?

Hello Dr, I am 35 yrs old and due to heevy bleeding during my periods my gynac prescribed be Asmitha ( contraceptive 21 pills) and asked me to take for 6 months, which i regularly did. I took the tablet from 5th day after my periodsfor 21 days every night along with folic acid tablets( as instructed). By October, 6 months are over, so after my periods on 19th OCT, i did not takr. but till today (1/12/2012) i did not get my periods. I am very sure of my mating dates with my husband which cannot lead to pregnency. This kind of delayed periods is it normal or what should i do??? kindly reply pls. Thankyou, Priya
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, thanks for using HCM..
I understand your concern. Asmita is an oral contraceptive pill. Did you have regular periods prior to taking OCP's? Ocp's can cause breakthrough bleeding.. If you have PCOS it can cause delayed periods. Since you were on OCP's, some cycles after the stoppage might be irregular. So the exact date of ovulation cannot be predicted. So get a pregnancy test. If neg to can take progesterne tablet for 5 days after consulting your gynaecologist to get withdrawal bleeding. Hope i have answered your queries. Good day.
Answered: Sat, 16 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor